You might wanna consider this....I took a calender in to my doc with an itemized time and day of each craving and withdrawal symptom I came into contact with....Doctors like documentation...I worked with them for years and found it to be true. You know that a consistent record of how you are feeling after 5 pm in the day to back date a calendar of sorts. This worked for me with my doc and now he actually implemented a rule that people who need increasing need to show a collective amount of dates and times that they are experiencing symptoms of withdrawals. I was just posting on another site a while ago about a condition called hyperalgesia that is so many times a condition we develop after years of addiction and/or dependency. Dependency is what you have when you have been on MAT for a length if time greater than as less as even a few weeks, but after years of MAT for sure........
Now researchers have found that opioids can
encourage or increase the sensitivity of how
someone feels pain. This is called a heightened
pain sensitivity, or opioid-induced hyperalgesia.
Hyperalgesia simply means more
sensitive response to pain than what is considered
to be normal.
Doctors have long known that hyperalgesia
can happen to people who are withdrawing
from opioids, after an addiction. They were
surprised to find that this could happen at any
time during opioid therapy, not just when a
patient stops taking it. This brought about the
theory that if the medication wasn’t effective
anymore because of the increased sensitivity,
maybe the body was somehow interpreting this
as withdrawal and giving the withdrawal-like
symptoms, such as diarrhea and shaking
Results showed that maintenance therapy with either methadone or buprenorphine for hyperalgesic heroin-dependent individuals did not significantly change or worsen their pain responses. Based on these findings, the authors recommend that clinicians consider the potential impact of opioid-induced hyperalgesia associated with opiate addiction disorders when treating patients who use opiates legitimately or illicitly. [u]